# SDR CA140521008

- Difficulty date: May 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Aircraft time: 4,117 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Misrouted
- Location: Fuel Lever
- Part time: 4,011 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) CABIN FLOORBOARDS REMOVED FOR ACCESS TO CABIN LOWER FUSELAGE STRUCTURE FOR PLANED MAJOR STRUCTURAL INSPECTION UPON WHICH TECH NOTICED THAT 1 CABLE, NR 1 ENGINE, HP FUEL LEVER, WAS TRAPPED IN BETWEEN COVER OF ELECTRICAL JUNCTION BOX WHICH STRADDLES THE AREA BENEATH THE FLOOR.  LUCKILY THE CABLE WAS STILL ABLE TO MOVE AND FUNCTION NORMALLY AS THE DEFLECTION WAS SLIGHT AND THE MATERIAL OF THE COVER WAS PLASTIC.  AS WELL THE FUSELAGE FRAME TO WHICH IT WAS RIDING ON HAS A NYLON PROTECTOR, GIVEN THE CLOSE PROXIMITY OF THE CABLE ROUTING.  CABLE WAS INSPECTED FOR CONDITION AND FOUND TO BE SERVICEABLE WITH NO APPARENT DAMAGE AND PROPERLY ROUTED ABOVE JUNCTION BOX.
